# SDR FDEA201108243458

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: NAS855117468
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX BETWEEN SEAT TRACK L5-L6 HYD LINES ATTACHMENT FITTING CORRODED FR 49-50.  CLEANED 6 EA LINES AND FITTING FOUND TO BE OUT OF LIMIT IAW AMM 12-21-12-02 R & R 6EA FITTING IAW 51-40-10 PRESSURE AND LEAK CK SATISFACTORY IAW AMM29 10-00-04.
